Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cold, taking syrups, chest xray report normal, blood eosinophils high, feels sleepy after taking l montus

Hello Dr. Am umashankar living in kolkata,india.My body is totally affected with COLD from the past two years.i used to take the some tablets and syrubs for control this cold.I feel this is not a permanent solution.So that i approached one general physician.He said take the chest X-Ray , Blood test ,i also done the same.He checked the report and he said X-Ray is normal but in blood ESONOPHILS % (13 %)is high.So he given lot of tablets and syrub the main thing is he told me to follow the L MONTUS tablet regularly.I feel very sleepy when i was taken this tablet.Whenever i have not taken this tablet at night body will create lot of cold at that time i cant able to take sleep,struggle to breathing , continuously cold is coming throgh mouth and throat. Please any one of you people advise me any possibility is there to cure this cold permanently.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
it is allergy a he osinophil count pin
it may be cold or sinus involvement as sinus is developed after cold
get xray pns waters view and consult allergy specialist or ent doctor to treat on alergy guidelines

use antiallergic ebastine or fexofenadine if other medicine is causing trouble
use neomycin h intment in nose bd
sea water 2 drop at night each nse to control
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor